# SDR DALA2024013101405

- Difficulty date: January 30, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 56,873 hours, 29,743 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3144 SMELLED FUMES WHEN TURNING ON ENGINE ANTI ICE NEAR OR AT IDLE. CORRECTIVE ACTION: PERFORMED PACK BURN OUT AND REPLACED CABIN AIR FILTERS PER W/C 2100-2003. (4313595)
